# SDR AALA201511029003

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 32,387 hours, 14,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1C HAS AN EMER AISLE LIGHT THAT HAS COME LOOSE.  SECURED EMER AISLE LIGHT IAW CMM 25-20-81.
